Advertisement

Mathematische Annalen

, Volume 315, Issue 2, pp 321–340 | Cite as

\(l\)-independence of the trace of monodromy

  • Tadashi Ochiai
Original article
Mathematics Subject Classification (1991):14F20, 14F30, 14G25 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Tadashi Ochiai
    • 1
  1. 1.Graduate school of Mathematical Sciences, University of Tokyo, 3-8-1, Komaba, Meguro-ku, Tokyo-to, 153-8914, Japan JP

Personalised recommendations